PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of procrsmedFormerly medchtJournal of the Royal Society of MedicineProceedings of the Royal Society of Medicine
 
Proc R Soc Med. 1975 August; 68(8): 535–536.
PMCID: PMC1863855

Pigmentary changes following chloroquine.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (942K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • TUFFANELLI D, ABRAHAM RK, DUBOIS EI. PIGMENTATION FROM ANTIMALARIAL THERAPY. ITS POSSIBLE RELATIONSHIP TO THE OCULAR LESIONS. Arch Dermatol. 1963 Oct;88:419–426. [PubMed]

Articles from Proceedings of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press